Items where Year is 1999

Group by: Creators | Item Type | No Grouping
Jump to: B | C | H | J | L | M | T | V
Number of items: 13.


Broomhead, D. S. and Huke, J. P. and Muldoon, M. R. (1999) Codes for spread spectrum applications generated using chaotic dynamical systems. Dynamics and Stability of Systems, 14 (1). pp. 95-105. ISSN 0268-1110


Cheng, Sheung Hun and Higham, Nicholas J. (1999) The nearest definite pair for the Hermitian generalized eigenvalue problem. Linear Algebra and its Applications, 302-30. pp. 63-76. ISSN 0024-3795

Coleman, M.D. (1999) The Hooley-Huxley contour method for problems in number fields I : arithmetic functions. Journal of Number Theory, 74 (2). pp. 250-277. ISSN 0022-314X

Cox, Anthony J. and Higham, Nicholas J. (1999) Accuracy and stability of the null space method for solving the equality constrained least squares problem. BIT Numerical Mathematics, 39 (1). pp. 34-50. ISSN 1572-9125

Cox, Anthony J. and Higham, Nicholas J. (1999) Backward error bounds for constrained least squares problems. BIT Numerical Mathematics, 39 (2). pp. 210-227. ISSN 1572-9125

Cox, Anthony J. and Higham, Nicholas J. (1999) Row-wise backward stable elimination methods for the equality constrained least squares problem. SIAM Journal On Matrix Analysis And Applications, 21 (1). pp. 313-326. ISSN 1095-7162


Hewitt, R.E. and Davies, P.A. and Duck, P.W. and Foster, M.R. (1999) Spin-up of stratified rotating flows at large Schmidt number: experiment and theory. Journal of Fluid Mechanics, 389. pp. 169-207. ISSN 1469-7645

Hewitt, R.E. and Duck, P.W. and Foster, M.R. (1999) Steady boundary-layer solutions for a swirling stratified fluid in a rotating cone. Journal of Fluid Mechanics, 384. pp. 339-374. ISSN 1469-7645


Juel, A. and Mullin, T. and Ben Hadid, H. and Henry, D. (1999) Magnetohydrodynamic convection in molten gallium. Journal of Fluid Mechanics, 378. pp. 97-118. ISSN 0022-1120


Lionheart, William R (1999) Uniqueness, Shape, and Dimension in EIT. Annals of the New York Academy of Sciences, 873. pp. 466-471.


Montaldi, James and Roberts, Mark (1999) Relative Equilibria of Molecules. J. Nonlinear Science, 9. pp. 53-88. ISSN 1432-1467


Tisseur, F and Dongarra, J (1999) A Parallel Divide and Conquer Algorithm for the Symmetric Eigenvalue Problem on Distributed Memory Architectures. SIAM Journal on Scientific Computing, 20 (6). pp. 2223-2236. ISSN 1095-7197


Van Dyke, R. B. and Korber, B. T. and Popek, E. and Macken, C. and Widmayer, S. M. and Bardeguez, A. and Hanson, I. C. and Wiznia, A. and Luzuriaga, K. and Viscarello, R. R. and Wolinsky, S. and Ariel Core Investigators, the (1999) The Ariel Project: A prospective cohort study of maternal-child transmission of human immunodeficiency virus type 1 in the era of maternal antiretroviral therapy. Journal of Infectious Diseases, 179 (2). pp. 319-328. ISSN 0022-1899

This list was generated on Sat Dec 2 01:00:06 2023 GMT.